Cabinet Reliever & Nighttime Sleep Aid is the ultimate nighttime sleep aid to put an end to minor aches and pains while you’re sleeping. The caplets of this product are designed to provide you with fast relief from the symptoms you suffer from. Each sleep aid caplet contains 500mg of acetaminophen and Diphenhydramine HCI 25 mg. The former is an analgesic that works to provide you with pain relief while simultaneously treating some flu-like symptoms that you may have. The latter is an antihistamine that is used to treat symptoms resulting from allergies. Therefore, with this ingredient combination, you can be sure to get the relief you need from symptoms such as headaches, minor aches and pains, fever, coughing, sneezing, and wheezing, among others. Therefore, unlike leading brands such as Tylenol PM Extra Strength Pain Reliever, APAP, Excedrin, and others, Cabinet Reliever & Nighttime Sleep Aid works as a multi-purpose solution to get you the relief you need from pain no matter the cause. That said, in as much as Cabinet Reliever & Nighttime Sleep Aid is a safe medication, it isn’t for everyone. It is important that you go through the product information located in this product’s packaging to orient yourself as to who should steer away from this medication. Please strictly adhere to the warning unless told otherwise by your doctor. Similarly, you must stick to the maximum dosage requirements stipulated in the product information unless your doctor gives you permission to do otherwise. For information related to FDA approval or drug-related compliance in the United States, please see your doctor. If you’d like to know how this medication interacts with ingredients such as hypromellose, sodium starch glycolate,corn starch, titanium dioxide, diphenhydramine hcl, polysorbate 80, propylene glycol, polyethylene glycol, diphenhydramine hydrochloride, powdered cellulose, or carnauba wax, please check in with your doctor.